Hi everyone, my name is Lynda and my DD was diagnosed with Absence Epilepsy in 2008 when she was 4 years old. We have been through three different medications, starting with Zarontin which was stopped when she began getting hives and the medicine was causing it, next was keppra and same thing hives within a few weeks so immediately we stopped it. Last one was Depakote sprinkles and it seemed to working well. She has been on depakote for approximately 3 years now. Recently her medication was increased to 750mg a day because she has grown and her levels were low following blood work. Well that was about 3 weeks ago and today I noticed a bald spot on her head which was not there previously. Its extremely prominent and now I'm very worried that the depakote is causing it. Has anyone ever experienced this with their medication. I just don't know what to do !!! She's going on 10 and although an adult might deal with this differently, a child can't handle that type of emotional toll, especially not my dd who is already extremely sensitive, so much so that she does see a therapist 1-2times a month just to talk about her feelings and such. I know if its the meds she'll be devastated cause its going back to the trial and error and if its not I can only think the worse and its breaking me down...
Any information would be great!!